×

Some properties of the level convergence topology on fuzzy number space \(E^{n}\). (English) Zbl 1052.54007

The authors study the topological structure of level convergence on fuzzy number space and present a characterization of compact subsets in the fuzzy number space considering the level convergence topology.

MSC:

54A40 Fuzzy topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Diamond, P.; Kloeden, P., Characterization of compact subsets of fuzzy sets, Fuzzy Sets and Systems, 29, 341-348 (1989) · Zbl 0661.54011
[2] Diamond, P.; Kloeden, P., Metric Spaces of Fuzzy Sets—Theory and Applications (1994), World Scientific: World Scientific Singapore · Zbl 0873.54019
[3] Dugundji, J., Topology (1966), Allyn and Bacon, Inc: Allyn and Bacon, Inc Boston
[4] Kaleva, O., Fuzzy differential equations, Fuzzy Sets and Systems, 24, 301-317 (1987) · Zbl 0646.34019
[5] Kaleva, O.; Seikkla, S., On fuzzy metric space, Fuzzy Sets and Systems, 12, 215-229 (1984)
[6] Puri, M. L.; Ralescu, D. A., Differential for fuzzy functions, J. Math. Anal. Appl., 91, 552-558 (1983) · Zbl 0528.54009
[7] Puri, M. L.; Ralescu, D. A., The concept of normality for fuzzy random variables, Ann. Probab., 13, 1373-1379 (1985) · Zbl 0583.60011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.